# SDR 06FDEA2731

- Difficulty date: July 29, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 47,275 hours, 8,897 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION ON LEFT WING TANK AT THE END OF STRINGER 12 (UPPER STRINGER) AT APPROX WING STA XORS 642.  CARRIED OUT REPAIR PER SRM  57-20-00 VOLUME I, FIGURE 12.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
